MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CANAL REAMER 12.5MM BULLET TIP; HIP INSTRUMENTS : REAMERS

DEPUY ORTHOPAEDICS INC US CANAL REAMER 12.5MM BULLET TIP; HIP INSTRUMENTS : REAMERS
Model Number 2001-84-125
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the physician complained that the 12 and 12.5 femoral reamers were dull and didn¿t do a very good job.There were no delays caused by the dull reamers.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
CANAL REAMER 12.5MM BULLET TIP
Common Device Name
HIP INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10553822
Report Number1818910-2020-20452
Device Sequence Number2444880
Product Code HTO
UDI-Device Identifier10603295080473
UDI-Public10603295080473
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2001-84-125
Device Catalogue Number200184125
Device Lot NumberJ0510
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1